×

zbMATH — the first resource for mathematics

Cyclic vectors and invariant subspaces of the backward shift operator. (English) Zbl 0186.45302

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N. ARONSZAJN, Theory of reproducing kernels, Trans. Amer. Math. Soc. 68 (1950) 337-404. · Zbl 0037.20701
[2] S. BANACH, Théorie des opérations linéaires, Warszawa, 1932. · JFM 58.0420.01
[3] ARNE BEURLING, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949) 239-255. · Zbl 0033.37701
[4] L. BIEBERBACH, Lehrbuch der funktionentheorie, Bd. II, Zweite Aufl., Leipzig, (1931). · JFM 57.0340.01
[5] L. BIEBERBACH, Analytische fortsetzung, Ergeb. der Math., Neue Folge, Heft 3, Springer-Verlag, 1955. · Zbl 0064.06902
[6] R.P. BOAS, Entire functions, Academic Press, New York, 1954. · Zbl 0058.30201
[7] T. CARLEMAN, L’intégrale de Fourier et questions qui s’y rattachent, Uppsala, 1944. · Zbl 0060.25504
[8] R.G. DOUGLAS and W. RUDIN, Approximation by inner functions, Pac. J. Wath. 31 (1969) 313-320. · Zbl 0189.13803
[9] R.G. DOUGLAS, H.S. SHAPIRO and A.L. SHIELDS, On cyclic vectors of the backward shift, Bull. Amer. Math. Soc. 73 (1967) 156-159. · Zbl 0152.13902
[10] P.R. HALMOS, A Hilbert space problem book, van Nostrand, Princeton, 1967. · Zbl 0144.38704
[11] M.T. HAPLANOV, On the completeness of some systems of analytic functions, Uchen. Zapiski Rostov. Gos. Ped. Inst. N° 3 (1955) 53-58 (Russian). · Zbl 0068.28702
[12] KENNETH HOFFMAN, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. · Zbl 0117.34001
[13] Yu. A. KAZ’MIN, On sequences of remainders of Taylor series, Vyestnik Moskov, Univ. Ser. 1, 5 (1963) 35-46 (Russian). · Zbl 0119.29201
[14] HERBERT MESCHKOWSKI, Hilbertsche Räume mit kernfunktion, Springer, Berlin, 1962. · Zbl 0103.08802
[15] Z. NEHARI, On bounded bilinear forms, Ann. Math. 65 (1957), 153-162. · Zbl 0077.10605
[16] E. NORDGREN, Composition operators, Can. J. Math. 20 (1968) 442-449. · Zbl 0161.34703
[17] BERTIL NYMAN, On the one-dimensional translation group and semi-group in certain function spaces, Dissertation, Uppsala, 1950. · Zbl 0037.35401
[18] I.I. PRIVALOV, Randeigenschaften analytischer funktionen, Zweite Aufl., Deutscher Verlag der Wiss., Berlin, 1956. · Zbl 0073.06501
[19] J. RYFF, Subordinate hp functions, Duke J. Math. 33 (1966) 347-354. · Zbl 0148.30205
[20] H.S. SHAPIRO, Smoothness of the boundary function of a holomorphic function of bounded type, Ark. f. Mat. 7 (1968) 443-447. · Zbl 0165.40204
[21] H.S. SHAPIRO, Overconvergence of sequences of rational functions with sparse poles, Ark. f. Mat. 7 (1967) 343-349. · Zbl 0159.41903
[22] H.S. SHAPIRO, Generalized analytic continuation, Symposia on Theor. Phys. and Math. vol. 8, Plenum Press, New York (1968) 151-163. · Zbl 0181.35103
[23] H.S. SHAPIRO, Functions nowhere continuable in a generalized sense, Publications of the Ramanujan Institute, vol. I, Madras (in press). · Zbl 0196.08704
[24] H.S. SHAPIRO, Weighted polynomial approximation and boundary behavior of analytic functions, in “Contemporary Problems of the Theory of Analytic Functions”, Nauka, Moscow (1966) 326-335. · Zbl 0174.36701
[25] H.S. SHAPIRO, Weakly invertible elements in certain function spaces and generators in l1, Michigan Math. J. 11 (1964) 161-165. · Zbl 0133.37303
[26] SZ.-NAGY and C. FOIAS, Analyse harmonique des opérateurs de l’espace de Hilbert, Akademiai Kiado, Budapest, 1967. · Zbl 0157.43201
[27] G. TS. TUMARKIN, Conditions for the convergence of the boundary values of analytic functions and approximation on rectifiable curves, in “Contemporary Problems of the Theory of Analytic Functions”, Nauka, Moscow (1966) 283-295 (Russian). · Zbl 0182.40404
[28] G. TS. TUMARKIN, Description of a class of functions approximable by rational functions with fixed poles, Izv. Akad. Nauk Armyanskoi SSR I, 1966, No. 2 pp. 89-105 (Russian). · Zbl 0182.40401
[29] G. TS. TUMARKIN, Convergent sequences of Blaschke products, Sibirsk Mat. Z. V (1964), 201-233 (Russian). · Zbl 0178.42002
[30] G. TS. TUMARKIN, Conditions for the uniform convergence and convergence of the boundary values of analytic and meromorphic functions of uniformly bounded characteristic, Mat. Z, V (1964), 387-417 (Russian). · Zbl 0141.07702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.